Can iron supplements cause gas and bloating?

10
Gabriella Ferry asked a question: Can iron supplements cause gas and bloating?
Asked By: Gabriella Ferry
Date created: Wed, Jun 23, 2021 12:14 AM
Date updated: Tue, Sep 13, 2022 5:00 PM

Content

Top best answers to the question «Can iron supplements cause gas and bloating»

  • A: Iron is hard on the digestive tract. Constipation is the most common side effect, but iron supplements can also cause nausea, indigestion, gas and bloating.

9 other answers

Iron supplements known to cause gastrointestinal problems. Gastrointestinal side effects of iron include constipation, diarrhea, nausea, stomach bloating and cramping. Iron pills can cause these issues because of poor absorption into the body; they form free radicals that can damage the intestines and increase inflammation.

Iron supplements sometimes cause gastrointestinal side effects such as upset stomach, stomach cramps, diarrhea and constipation. Any of these can lead to increased flatulence. Most people pass gas at least 12 times per day.

The iron in food generally doesn’t cause this.Constipation is the most common side effect, but iron supplements can also cause nausea, indigestion, gas and bloating. The cause of the constipation is the iron itself, not any added ingredient.

A: Iron is hard on the digestive tract. Constipation is the most common side effect, but iron supplements can also cause nausea, indigestion, gas and bloating. The cause of the constipation is the iron itself, not any added ingredient.

Constipation is the most common side effect, but iron supplements can also cause nausea, indigestion, gas and bloating. The cause of the constipation is the iron itself, not any added ingredient.

Iron supplementation does cause gastritis. You can also see dark colored stools and constipation during the treatment. You can avoid this by taking the supplement after food, although the absorption is poor when taken with food. There are other salts of iron available that cause less gastric irritation.

Constipation is the most common side effect, but iron supplements can also cause nausea, indigestion, gas and bloating. The cause of the constipation is the iron itself, not any added ingredient. If you have constipation from iron, one excellent solution is to ask your doctor for a liquid form of iron supplement, such as the brand Feosol.

As the founder of Get Your Iron Up, I have heard from many thousands of women whose primary complaint about oral iron is the gastrointestinal (GI) distress such as nausea, constipation, abdominal pain, diarrhea, gas, bloating, acid reflux and indigestion that many brands can cause.

According to information provided by Healthwise for the website of Blue Shield California, multivitamins may cause bloating and gas as side effects, as can iron pills. Nutritional supplements containing fiber may also cause gas and abdominal bloating.

Your Answer